×

zbMATH — the first resource for mathematics

Variétés feuilletees. (French) Zbl 0122.40702

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] 1 C. Chevalley , Theory of Lie groupes . Princeton Univ. Press , 1946 . Zbl 0063.00842 · Zbl 0063.00842
[2] 2 E. Coddington and N. Levinson , Theory of ordinary differential equations , 1955 , Intern. Series in pure and applied math. MR 69338 | Zbl 0064.33002 · Zbl 0064.33002
[3] 3 C. Ehresmann et G. Reeb , Sur les champs d’éléments de contact de dimension p complètement intégrable , C. R. Acad. Sc. Paris , 218 , 1944 , p. 995 - 97 . MR 14757 | Zbl 0061.41205 · Zbl 0061.41205
[4] 4 C. Ehresmann , Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie de Bruxelles 1950 , CBRM , p. 29 - 55 . MR 42768 | Zbl 0054.07201 · Zbl 0054.07201
[5] 5 C. Ehresmann , Sur la théorie des variétés feuilletées , Rend. di Mat. et appl. , Serie V , vol. X , Roma , 1951 . MR 47386 | Zbl 0044.38101 · Zbl 0044.38101
[6] 6 C. Ehresmann et Shih W.S. , Sur les espaces feuilletés: théorème de stabilité . C. R. Acad. Sc. Paris , 243 , 1956 , p. 344 - 46 . MR 83721 | Zbl 0070.40102 · Zbl 0070.40102
[7] 7 A. Haefliger , Sur les feuilletages des variétés de dimension n par des feuilles fermées de dim. n-1 , Colloque de Topologie de Strasbourg , 1955 . Zbl 0068.16206 · Zbl 0068.16206
[8] 8 A. Haefliger et G. Reeb , Variétés (non séparées) à une dimension et structures feuilletées du plan , L’enseignement mathématique , t. III , 1957 , 107 - 25 . MR 89412 | Zbl 0079.17101 · Zbl 0079.17101
[9] 9 A. Haefliger , Structure feuilletées et cohomologie à valeur dans un faisceau de groupoïdes , Comm. Math. Helv. 32 , 1958 , 248 - 329 . MR 100269 | Zbl 0085.17303 · Zbl 0085.17303 · doi:10.1007/BF02564582 · eudml:139157
[10] 10 H. Poincaré , Sur les courbes définies par les équations différentielles , Oeuvres , Tome. 1 . JFM 17.0680.01 · JFM 17.0680.01
[11] 11 G. Reeb , Sur certaines propriétés topologiques des variétés feuilletées , Act. Sc. et Ind. , Hermann , Paris , 1952 . MR 55692 | Zbl 0049.12602 · Zbl 0049.12602
[12] 12 G. Reeb , Sur la théorie générale des systèmes dynamiques , Ann. Inst. Fourier , VI , 1955 . 89 - 115 . Numdam | MR 81464 | Zbl 0071.11001 · Zbl 0071.11001 · doi:10.5802/aif.61 · numdam:AIF_1956__6__89_0 · eudml:73731
[13] 13 G. Reeb , Sur une generalisation d’un théorème de M. Denjoy , Ann. Inst. Fourier , 11 , 1961 , 185 - 200 . Numdam | Zbl 0136.20901 · Zbl 0136.20901 · doi:10.5802/aif.113 · numdam:AIF_1961__11__185_0 · eudml:73774
[14] 14 N. Steenrod , The topology of fiber bundles , Princeton Univ. Press , 1951 . MR 39258 | Zbl 0054.07103 · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.